# SDR FDEA202407311072

- Difficulty date: July 31, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 76,429 hours, 28,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX657N333213
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FLANGE AT BS 1320.0 RBL 45.50 HAS AREA WITH CORROSION. REMOVED CORROSION AT MAIN CABIN SEAT TRACK FLANG AT BS 1320.0 RBL 45.5. EVALUATED   SEAT TRACK FLANGE FOUND TO BE OUT OF LIMIT IAW B757 SRM 53-00-52-1A FIG 101 DETAIL I   SHEET 2. FABRICATED NEW SEAT TRACK IAW BDWG# 146N5133 REV F.
